# SDR UPS06448145

- Difficulty date: August 12, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX, RT WING CENTER SECTION REAR SPAR WEB FOUND CORROSION AT BS 1241 RBL 105-106 B/H FTG BTN NR 15 AND NR 16 FASTENER HEAD (RT WING LT W/W) REMAIN THICKNESS 0.345" TO 0.389'.  FX , RT WING CENTER SECTION REAR SPAR WEB CORROSION REMOVED AS PER UPS EO B747-5710-11129-G APP B FIG 5 JUST AT BS1241 RBL105-106.
